Alert archive / Mississippi / Flash Flood Warnings in 2008

Flash Flood Warning 154, NWS Memphis, TN

December 9, 20086 counties in Mississippi

NWS Memphis, TN issued this flash flood warning at Dec 9, 2008, 9:14 PM CST for 6 counties in Mississippi. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 9, 2008, 9:14 PM CST (03:14 UTC)
Expired
Dec 10, 2008, 12:15 AM CST
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Alcorn County, MS, Benton County, MS, Prentiss County, MS, Tippah County, MS, Tishomingo County, MS, Union County, MS

The radar

The Columbus AFB radar (KGWX), 97 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 9, 10:00 PM CSTFLASH FLOODBooneville, MSSOME MINOR FLOODING IN DOWNTOWN BOONEVILLE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 3.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2008-12-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 27 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2008-12-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -75 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
27 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
522 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
-75 m²/s²
0-3 km storm-relative helicity
-95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMEG 100316
FFWMEG
MSC003-009-117-139-141-145-100615-
/O.NEW.KMEG.FF.W.0154.081210T0316Z-081210T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
914 PM CST TUE DEC 9 2008

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
  BENTON COUNTY IN NORTHEAST MISSISSIPPI...
  PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
  TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
  TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHERN UNION COUNTY IN NORTHEAST MISSISSIPPI...

* UNTIL 1215 AM CST

* AT 914 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN OVER THE WARNED AREA. DOPPLER RADAR ESTIMATES THAT
  1 TO 3 INCHES OF RAINFALL HAS FALLEN ACROSS THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LEEDY...
  JCOLEMAN STATE PARK...THEO...PINEFLAT...MICHIGAN CITY...LAMAR...
  IUKA...GLEN...CORINTH...CANAAN AND BURNSVILLE.

.ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3447 8815 3449 8853 3452 8854 3451 8873
      3455 8924 3459 8924 3460 8929 3485 8929
      3485 8934 3498 8934 3500 8819 3496 8815

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Dec 9, 9:05 PM CST, 9 minutes earlier.

Area forecast discussion, Dec 9, 9:05 PM CST, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
905 PM CST TUE DEC 9 2008

.DISCUSSION...
ACTIVE WEATHER EVENING OVER NORTHEAST MS...WITH NUMEROUS REPORTS
OF DAMAGING STRAIT LINE WINDS AND FLASH FLOODING FROM SEVERE
THUNDERSTORMS. 03Z KGWX RADAR SHOWED A BOWING LINE ECHO ABOUT 20MILES
WEST OF THE AL BORDER...HEADING EAST AT 50 MPH.

FORECAST TEMPS WERE RECENTLY UPDATED TO ACCOUNT FOR EVENING
TRENDS. NO OTHER CHANGES NECESSARY...AS AFTERNOON FORECAST REMAINS
ON TRACK. ONCE THE SEVERE CONVECTIVE LINE EXITS NORTHEAST
MS...WILL CANCEL THE TORNADO WATCH AND ISSUE ANOTHER FORECAST
UPDATE.

PWB

&&

.PREV DISCUSSION... /ISSUED 612 PM CST TUE DEC 9 2008/

UPDATE...
UPDATED FOR 00Z AVIATION DISCUSSION.

DISCUSSION...

SEVERE THUNDERSTORM POTENTIAL THROUGH 7 PM CST ACROSS NORTHEAST
MISSISSIPPI AS WELL AS HEAVY RAINFALL POTENTIAL THIS EVENING ARE
THE FIRST CONCERNS. THE NEXT CONCERN MAY BE POSSIBLE ACCUMULATING
SNOW SOUTH OF INTERSTATE 40 LATE WEDNESDAY NIGHT INTO THURSDAY.

LATEST MODELS WERE IN FAIR AGREEMENT. USED A BLEND MAINLY OF THE
GFS/ECMWF MODELS...BUT DID NOT PREFER ONE MODEL OVER ANOTHER.

THE BIGGEST CHANGES TO THE PREVIOUS FORECAST WERE TO CANCEL THE
WIND ADVISORY FOR ALL AREAS EXCEPT THE WARM SECTOR ACROSS NE MS
AND INCREASED PRECIPITATION CHANCES WEDNESDAY NIGHT INTO THURSDAY
SOUTH OF INTERSTATE 40.

AT 345 PM CST ACROSS THE MIDSOUTH AND FORECAST AREA...NUMEROUS
SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL WERE OCCURRING OVER
MUCH OF THE AREA WITH RAIN FREE CONDITIONS NORTH OF A WYNNE AR TO
UNION CITY TN LINE AS WELL AS SOUTHEAST OF A HOUSTON TO IUKA MS
LINE. TEMPERATURES RANGED FROM THE MID 50S OVER WEST TN TO LOWER
70S NEAR ABERDEEN MS. A COLD FRONT WAS JUST MOVING INTO NE AR.

THROUGH 7 PM CST...A SLIGHT RISK FOR SEVERE THUNDERSTORMS
CONTINUES SOUTHEAST OF A COFFEEVILLE TO IUKA MS LINE WHERE
DAMAGING WINDS UP TO 60 MPH IS THE MAIN HAZARD AND THERE IS A
SMALL CHANCE OF NICKEL HAIL OR TORNADO. LIFTED INDICES 0 TO -1
SUPPORT A MARGINAL CHANCE FOR SEVERE. ANY SEVERE REPORTS IN THIS
AREA WOULD BE ISOLATED AND LOCALIZED...IF ANY SEVERE WEATHER
OCCURS AT ALL. THE THREAT WILL END AFTER 7 PM WITH RAIN STABILIZING
THE AIR.

AS FAR AS THE WIND ADVISORY...CANCELLED IT IN MOST PLACES EXCEPT
NE MS AS WIDESPREAD SHOWERS AND STORMS HAVE STABILIZED THE AIR AND
PREVENTED MIXING OF STRONG WINDS ALOFT. WINDS OVER NE MS MAY GUST
TO 40 MPH THROUGH 6/7 PM CST WHERE THE AIR IS DRIER. THERE MAY BE
GUSTY WINDS BEHIND COLD FRONT TONIGHT...BUT GUSTS WILL ONLY BE
AROUND 30 MPH AT BEST...BELOW ADVISORY CRITERIA.

AS FOR HEAVY RAINFALL...AN ADDITIONAL 1 TO 3 INCHES CAN BE
EXPECTED MAINLY SOUTH OF INTERSTATE 40 THROUGH MIDNIGHT CST BEFORE
THE RAIN ENDS. THIS MAY CAUSE LOCALIZED FLOODING. NE MS MAY
EXPERIENCE THE HEAVIEST RAIN THIS EVENING.

OTHERWISE...COLD FRONT WILL MOVE THROUGH THE AREA...FROM WALNUT
RIDGE AT 4 PM CST TO THE MS RIVER AROUND 7 PM CST...THEN EXITING
NE MS BY 1 AM CST. THE FRONT WILL BRING MUCH COLDER AIR AS WELL
AS PUSH MOST OF THE RAIN EAST WITH IT. WENT SEVERAL DEGREES BELOW
MODEL GUIDANCE FOR LOWS AS COLD AIR IS VERY SHALLOW. LOWS SHOULD
RANGE FROM THE UPPER 20S OVER NE AR TO LOWER 40S IN NE MS. PATCHY
FOG/DRIZZLE ARE POSSIBLE LATE TONIGHT...WHICH SOME MAY FREEZE
NORTH OF JONESBORO AR TO KENNETT MO LINE LATE. WILL MONITOR THIS
POTENTIAL...BUT CONFIDENCE OF OCCURRENCE REMAINS LOW.

WEDNESDAY WILL BE A CLOUDY AND COLD DAY. KEPT LOW RAIN CHANCES
SOUTH OF INTERSTATE 40 WHERE DEEPEST MOISTURE WILL RESIDE. AGAIN
WENT BELOW MODEL GUIDANCE WITH SHALLOW COLD AIR IN PLACE. HIGHS
WILL BE IN THE 36 TO 42 DEGREE RANGE.

WEDNESDAY NIGHT INTO THURSDAY...WILL HAVE TO CLOSELY MONITOR THE
PROGRESSION AND IMPACT OF UPPER LOW MOVING NEAR THE AREA AS THIS
MAY PRODUCE SNOW ACCUMULATIONS TO AREAS SOUTH OF INTERSTATE 40.
LATEST MODELS DIFFER CONSIDERABLY WITH THE MOVEMENT OF THIS
SYSTEM...PARTICULARLY WITH THE AMOUNT OF COLD AIR AND MOISTURE
AVAILABLE. REGARDLESS...ALL MODELS NOW HINT THAT A BAND OF RAIN OR
SNOW WILL DEVELOP ON THE NORTH SIDE OF THE UPPER LOW...MAINLY OVER
NORTH MS LATE WEDNESDAY NIGHT INTO THURSDAY. IF ENOUGH COOLING
COULD OCCUR...SOME WET SNOW ACCUMULATIONS MAY OCCUR. RIGHT
NOW...JUST INCREASED PRECIPITATION CHANCES AND KEPT RAIN/SNOW
MIX LATE WEDNESDAY NIGHT INTO THURSDAY.

THURSDAY NIGHT THROUGH SATURDAY NIGHT...DRY CONDITIONS ARE EXPECTED
WITH TEMPERATURES WARMING UP EACH DAY.

SUNDAY THROUGH TUESDAY...LATEST MODELS SUGGEST RAIN CHANCES WILL
INCREASE DURING THIS TIME FRAME WITH INCREASED MOISTURE AND
FRONT NEARBY. GFS/ECMWF DIFFER CONSIDERABLY...SO USED A
BLEND...GENERALLY KEEPING LOW RAIN CHANCES AND NEAR NORMAL
TEMPERATURES.

MBS

&&

.AVIATION...

00Z TAF CYCLE

LIFR CEILINGS OF 400 FEET AGL CAN BE EXPECTED ACROSS KJBR...KMEM...
AND KMKL BEHIND THE AREA OF SHOWERS AND THUNDERSTORMS THIS EVENING.
THE COLD FRONT WILL BRING GUSTY NORTH-NORTHWEST WINDS AT KJBR
AROUND 02-03Z..KMEM AND KMKL AROUND 03Z-04Z. MODELS SHOW SOME
IMPROVEMENT TO CEILINGS BUT CONFIDENCE AT THIS POINT IS VERY LOW
AND ANY IMPROVEMENTS SHOULD BE BRIEF SO KEPT LIFR CEILINGS THROUGH
AT LEAST 13Z. CEILINGS SHOULD IMPROVE TO IFR CONDITIONS AFTER 13Z
WITH CEILINGS BETWEEN 700 TO 1000 FEET AGL. SURFACE WINDS WILL
DECREASE BACK TO 10 TO 12 KNOTS AFTER 13Z.

FOR KTUP...SHOWERS WITH A FEW THUNDERSTORMS WILL CONTINUE THROUGH
04Z SO INCLUDED VCTS. MVFR CONDITIONS WILL CONTINUE AT KTUP
THROUGH 06Z AND THEN LIFR CEILINGS OF 400 FEET AGL SHOULD DEVELOP.
THESE LIFR CEILINGS WILL CONTINUE THROUGH THE DAY ON WEDNESDAY BUT
HAVE BEEN SOMEWHAT OPTIMISTIC THAT CEILINGS WILL IMPROVE TO IFR
CONDITIONS BY 20Z.

KNS

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  36  39  33  46 / 100  20  30  30
MKL  35  39  31  44 / 100  20  30  30
JBR  32  37  27  48 /  60  10  10  10
TUP  42  44  35  42 / 100  30  70  70

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Dec 9, 8:15 PM CST, 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
815 PM CST TUE DEC 9 2008

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-102330-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
815 PM CST TUE DEC 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH 10 PM
CST...OVER SOUTHEAST MISSISSIPPI...MAINLY SOUTHEAST OF THE NATCHEZ
TRACE PARKWAY. DAMAGING WINDS UP TO 60 MPH IS THE MAIN HAZARD...
THOUGH HAIL UP TO THE SIZE OF NICKELS AND A TORNADO MAY BE POSSIBLE
AS WELL.

HEAVY RAINFALL OF ONE TO THREE INCHES CAN BE EXPECTED OVER NORTHEAST
MISSISSIPPI THROUGH MIDNIGHT CST. THIS MAY CAUSE LOCALIZED FLOODING
AS WELL AS PONDING OF WATER ON ROADWAYS AND IN POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ACCUMULATING SNOW IS POSSIBLE SOUTH OF INTERSTATE 40...
PARTICULARLY ACROSS NORTHEAST MISSISSIPPI...LATE WEDNESDAY NIGHT
INTO THURSDAY AS ANOTHER LOW PRESSURE SYSTEM MOVES THROUGH THE
AREA. AT THIS TIME...THERE REMAINS MUCH UNCERTAINTY CONCERNING THE
EXACT TRACK OF THIS SYSTEM AND THE AMOUNT OF COLD AIR THAT WILL
EXIST.

STAY TUNED TO THE LATEST INFORMATION REGARDING THIS POTENTIAL
WINTER WEATHER SITUATION.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS AND EMERGENCY MANAGEMENT ACTIVATION MAY BE NEEDED
FOR SEVERE THUNDERSTORMS THROUGH 7 PM CST SOUTH OF A COFFEEVILLE
TO IUKA MISSISSIPPI LINE.

MBS/PWB

In the hours before

Local storm report, Dec 9, 8:28 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
828 PM CST TUE DEC 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     2 NE VARDAMAN           33.90N 89.15W
12/09/2008                   CALHOUN            MS   EMERGENCY MNGR

            TRAILER DESTROYED AND POWER LINES DOWN

&&

JAB
Local storm report, Dec 9, 8:29 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
829 PM CST TUE DEC 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     4 S HOULKA              33.98N 89.02W
12/09/2008                   CHICKASAW          MS   EMERGENCY MNGR

            TOPS OF TREES RIPPED OFF. WIND GUST SPEED UNKNOWN

&&

JAB
Local storm report, Dec 9, 8:30 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
830 PM CST TUE DEC 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND GST     TUPELO                  34.26N 88.73W
12/09/2008  E60 MPH          LEE                MS   TRAINED SPOTTER

&&

JAB
Special weather statement, Dec 9, 8:47 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
847 PM CST TUE DEC 9 2008

MSZ006-009-100330-
TISHOMINGO MS-PRENTISS MS-
847 PM CST TUE DEC 9 2008

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...

A LINE OF STRONG THUNDERSTORMS PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED FROM 4 MILES NORTH OF JUMPERTOWN TO WHEELER AT 847 PM CST...
MOVING NORTHEAST AT 55 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN PRENTISS AND TISHOMINGO COUNTIES...INCLUDING LOCATIONS NEAR
BOONEVILLE AND TISHOMINGO STATE PARK...SHOULD MONITOR THIS STORM
CLOSELY THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 930 PM CST.
THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BAY SPRINGS LAKE.
Local storm report, Dec 9, 9:03 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
903 PM CST TUE DEC 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     10 S PONTOTOC           34.10N 89.01W
12/09/2008                   PONTOTOC           MS   EMERGENCY MNGR

            BARN DAMAGED WITH POWER LINES AND TREES DOWN. DOWNBURST
            SUSPECTED

&&

JAB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 6:47 PM CSTAreal Flood AdvisoryMEGCalhoun, Chickasaw, Itawamba, Lafayette, Monroe, Pontotoc and 1 more3 hr
Dec 9, 7:56 PM CSTRiver Flood WarningMEGTate, Tunica24 hr
Dec 9, 7:56 PM CSTRiver Flood WarningMEGQuitman16 hr
Dec 9, 7:56 PM CSTRiver Flood WarningMEGLafayette, Marshall, Union39 hr
Dec 9, 7:59 PM CSTTornado WarningMEGLee, Pontotoc46 min
Dec 9, 8:06 PM CSTSevere Thunderstorm WarningMEGChickasaw, Lee, Monroe39 min
Dec 9, 8:24 PM CSTFlash Flood WarningMEGCalhoun, Chickasaw, Itawamba, Lafayette, Lee, Monroe and 3 more3 hr
Dec 9, 8:31 PM CSTSevere Thunderstorm WarningMEGItawamba, Lee, Monroe59 min
Dec 9, 9:21 PM CSTTornado WarningMEGItawamba24 min
Dec 9, 9:22 PM CSTFlash Flood WatchMEGAlcorn, Calhoun, Chickasaw, Itawamba, Lee, Monroe and 5 more7 hr
Dec 9, 11:37 PM CSTAreal Flood AdvisoryMEGCalhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc and 2 more3 hr
Dec 10, 1:14 AM CSTRiver Flood WarningMEGLee19 hr
Dec 10, 1:14 AM CSTRiver Flood WarningMEGMonroe4 days
Dec 10, 4:26 AM CSTRiver Flood WarningMEGLafayette8 hr
Dec 10, 7:09 AM CSTRiver Flood WarningMEGItawamba5 hr
Dec 10, 7:09 AM CSTRiver Flood WarningMEGMonroe5 days
Dec 10, 7:09 AM CSTRiver Flood WarningMEGLowndes, Monroe6 days

Nearby

Flash Flood Warnings in Mississippi, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.